In August of 2017 I got a Depo shot and was told to go back in November to get the second dose. During that time period I had found out I was pregnant. But I had a miscarriage on September 20. After that, I bleed for almost two months. I stopped bleeding in November. I never went to go get my second dose of the Depo because I was no longer with anybody at the time and found it useless. But in December I bleed for two weeks straight. But I found it suspicious because on Sunday I took two little hits from my friends wax pen and two days later I started bleeding. I thought it was my period and that it was just a coincidence. I had completely stopped bleeding on Thursday but still wore a pad just in case. After I knew I stopped bleeding completely, I slept over at my friends house. We smoked from their wax pen the whole weekend. I felt fine during the time beside the usual high. There was no bleeding nor spotting. I went home Sunday feeling completely fine. But on Monday January 1st I started to get cramps and my lower back was hurting. I started to spot and I got worried. I was scared because I had already got my period or at least I thought it was. Then on Tuesday (Jan. 2) I started bleeding a little bit more but it was light. On Wednesday my flow got heavier and I went through pads like crazy changing them every so often. I would also have to wake up from my sleep to change them. Today this morning I woke up and I had completely soaked through my pad. I'm starting to worry about whether I'm bleeding because I smoked, I haven't gotten my second dose of the Depo shot, or because of the miscarriage. I would really like some information that'll help me out and at least to calm my nerves. I hope everything was helpful and if not, I'd be willing to answer any questions you may have to help you more. Thank you in advance :)
I have no idea what a wax pen is, so can't comment on its effects.
I know nothing about symptoms of miscarriage, so can't factor that into your situation, neither.
What I can tell you, is that it's common to get bleeding when going onto, & coming off, Depo Provera.
One time when I came off it, to take one of the Manufacturer recommended breaks, I had severely heavy bleeding for 2 years. As heavy as you're describing.
The doctors tried all sorts to stop it; more artificial hormone medications, D&C & laporoscopy procedures. Nothing worked for long. I ended up going back onto Depo, just to stop the bleeding.
The next time I came off it, I'd heard about natural agnus castus (also known as Vitex &/or chasteberry). That got everything settled down in a couple of months.
You can't use agnus castus if you're using hormonal contraception (so not when you're on Depo), as they'd work against each other. Hormonal contraception works against your body, to force it not to behave naturally & allow pregnancy. Agnus Castus works to restore your body's natural hormone balance. That means using the 2 together, you could end up pregnant.
If you can use other protection for a while (perhaps condoms or another barrier method), until the bleeding stops, it could work for you. That's if you're even having sexual intercourse, with the bleeding.
Agnus Castus works to balance your hormones naturally. You can buy it online or in health stores. Do some research on it.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 17 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers